Extremes in multivariate stationary normal sequences

Tom 25 / 1998

Mateusz Wiśniewski Applicationes Mathematicae 25 (1998), 375-379 DOI: 10.4064/am-25-3-375-379

Streszczenie

This paper deals with a weak convergence of maximum vectors built on the base of stationary and normal sequences of relatively strongly dependent random vectors. The discussion concentrates on the normality of limits and extends some results of McCormick and Mittal [4] to the multivariate case.

Autorzy

  • Mateusz Wiśniewski

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek